# SDR CALA2016061595455

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 71,625 hours, 8,227 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 13 ABC, CENTER EEL LIGHT INOPERATIVE.  RELAMPED CENTER EEL LIGHT AT SEAT 13ABC.  OPS CK OK.
